CELLINA ARRIGO

Ruolo: 
docente a contratto
Telefono: 
0264485724
Stanza: 
U05, Piano: P03, Stanza: 3051
Via Roberto Cozzi, 55 - 20125 MILANO

Didattica

A.A.: 2017/2018

A.A.: 2016/2017

A.A.: 2015/2016

Pubblicazioni

  • Staicu, V., & Cellina, A. (2016). The existence of solutions to variational problems of slow growth. JOURNAL OF DIFFERENTIAL EQUATIONS, 260(7), 5834-5846. Dettaglio
  • Cellina, A. (2016). Strict convexity and the regularity of solutions to variational problems. ESAIM. COCV, 22(3), 862-871. Dettaglio
  • Cellina, A. (2015). A case of regularity of solutions to nonregular problems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53(5), 2835-2845. Dettaglio
  • Cellina, A. (2014). The validity of the Euler–Lagrange equation for solutions to variational problems. JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, 15(2), 577-586. Dettaglio
  • Bonfanti, G., & Cellina, A. (2013). The nonoccurrence of the Lavrentiev phenomenon for a class of variational functionals. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 51, 1639-1650. Dettaglio